# SDR NACA2023033100036

- Difficulty date: March 31, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,561 hours, 14,662 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBOARD LOWER WING TRAILING EDGE SUPPORT PLATES CRACKED RSS 698 RSS 726. REMOVED AND REPLACED SUPPORT PLATES OF OUTBOARD LOWER WING TRAILING EDGE ON LH WING IAW B767 SRM 51-40-02
